# SDR ASAA2021050534890

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,138 hours, 14,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 910-924
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN, VACUUM WASTE VENT EXHAUST OPENING CORRODED. GROUNDED - YES. REMOVE CORROSION BY BLENDING ON THE FUSELAGE SKIN AT STA 917, BETWEEN STR-21L AND STR-22L, ORIGINAL THICKNESS 0.125", REMOVED 0.100", REMAININGTHICKNESS 0.025" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1DETAIL C, FIGURE 103. CUT AND REMOVED DAMAGE FUSELAGE SKIN AND INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLER IAW B737-800 SRM 53-70-01-2R-3 REPAIR3. THIS REPAIR IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY. CONTACTED SEAMC, NOTIFIED LANCE AT 0900 EST ON 05/17/2021 AND CLEARED "SAD" DEFERRAL, DEFECT # 6756102.
